It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JohnJ on November 23, 2000 at 13:31:43:

I am a male diagnosed with osteoporosis probably caused by idiopathic hypogonadism (low testosterone) and hypercalcuria (excess calcium in urine). All tests have been negative, and I've been taking 12.5 mg. hydrochlorothiazide (a low dosage diuretic), 10mg fosamax daily and a 5mg testosterone patch I use each day. If anyone has a similar condition, I would be very interested in knowing what your doctor's diagnosis is and how you are being treated.

Follow Ups

All times are GMT -7. The time now is 02:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!